Maximum entropy for reduced moment problems

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

JUNK, Michael, 2000. Maximum entropy for reduced moment problems. In: Mathematical Models and Methods in Applied Sciences. 10(07), pp. 1001-1025. ISSN 0218-2025. eISSN 1793-6314. Available under: doi: 10.1142/S0218202500000513

@article{Junk2000Maxim-25472, title={Maximum entropy for reduced moment problems}, year={2000}, doi={10.1142/S0218202500000513}, number={07}, volume={10}, issn={0218-2025}, journal={Mathematical Models and Methods in Applied Sciences}, pages={1001--1025}, author={Junk, Michael} }

The existence of maximum entropy solutions for a wide class of reduced moment problems on arbitrary open subsets of ℝ<sup>d</sup> is considered. In particular, new results for the case of unbounded domains are obtained. A precise condition is presented under which solvability of the moment problem implies existence of a maximum entropy solution. Mathematical models & methods in applied sciences : M3AS ; 10 (2000), 7. - 1001-1025 2000 Junk, Michael terms-of-use Junk, Michael eng 2013-12-18T07:27:25Z Maximum entropy for reduced moment problems 2013-12-18T07:27:25Z

This item appears in the following Collection(s)

Search KOPS


Browse

My Account